American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45L05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Albrecht Böttcher and Hartmut Wolf. Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols. Bull. Amer. Math. Soc. 25 (1991) 365-372. MR 1090404.
Abstract, references, and article information   
View Article: PDF

[2] T. Kailath, S.-Y. Kung and M. Morf. Displacement ranks of a matrix. Bull. Amer. Math. Soc. 1 (1979) 769-773. MR 537629.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1